MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE SENSOR; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 103606-610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Impaired Healing (2378); Fluid Discharge (2686)
Date of Event 05/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, senseonics was made aware of a user experiencing prolonged wound closure.The steri-strips were removed on (b)(6) 2026, after which the user observed drainage, redness, and pain at the site, although the sensor was not visible in the incision.The user's healthcare provider was not aware of the issue, and the user was advised to follow up for further medical evaluation.Despite the symptoms, the data management system confirmed the system remains in use with up-to-date data.As a result of the event, the user requested the sensor be removed.
 
Additional Manufacturer Narrative
Delayed wound healing is a known and anticipated potential adverse effect as described in the eversense user guide, which does not require additional investigation.

Brand Name
EVERSENSE SENSOR
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu samasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key25526991
Report Number3009862700-2026-02066
Device Sequence Number17529325
Product Code SBA
UDI-Device Identifier00817491024299
UDI-Public817491024299
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number103606-610
Device Catalogue NumberFG-7501-00-301
Device Lot Number01G083S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer07/01/2026
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexUnknown